Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

On a pairing of Goldberg-Shahidi for even orthogonal groups


Author: Wen-Wei Li
Journal: Represent. Theory 17 (2013), 337-381
MSC (2010): Primary 22E50; Secondary 11F70
Published electronically: June 17, 2013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \pi \otimes \sigma $ be a supercuspidal representation of $ \mathrm {GL}(2n) \times \mathrm {SO}(2n)$ over a $ p$-adic field with $ \pi $ selfdual, where $ \mathrm {SO}(2n)$ stands for a quasisplit even special orthogonal group. In order to study its normalized parabolic induction to $ \mathrm {SO}(6n)$, Goldberg and Shahidi defined a pairing $ R$ between the matrix coefficients of $ \pi $ and $ \sigma $ which controls the residue of the standard intertwining operator. The elliptic part $ R_$$ \text {ell}$ of $ R$ is conjectured to be related to twisted endoscopic transfer. Based on Arthur's endoscopic classification and Spallone's improvement of Goldberg-Shahidi program, we will verify some of their predictions for general $ n$, under the assumption that $ \pi $ does not come from $ \mathrm {SO}(2n+1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 11F70

Retrieve articles in all journals with MSC (2010): 22E50, 11F70


Additional Information

Wen-Wei Li
Affiliation: Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences 55, Zhongguancun East Road, 100190 Beijing, China
Email: wwli@math.ac.cn

DOI: http://dx.doi.org/10.1090/S1088-4165-2013-00435-1
PII: S 1088-4165(2013)00435-1
Received by editor(s): June 1, 2012
Received by editor(s) in revised form: December 6, 2012, and January 6, 2013
Published electronically: June 17, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.